# SDR QXEA2012120401589

- Difficulty date: December 4, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P AT BS 94.800 IS CORRODED.  REMOVED CORROSION IAW SRM 53-00-00-02-17.  MIN REMAINING THICKNESS .055" CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  MATERIAL LOSS ON STRINGER FOUND TO BE IN LIMITS IAQ RD 8/4-53-4988. ALODINED, PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. ALUMINIZED, CPC, PRIMED AND TOP COATED IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.  COMPLIED WITH HORIZ TC RD 8/4-53-4988.
